Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Child tested with high liver enzymes. Doubled in months. Reason and cure?

My daughter tested with high liver enzymes 4months ago and then tested for causes such as hep. A B AND C. Wilsons ect. . . All negative. We retested her blood for liver enzymes and they have doubled in 4 months time.we have an appointment again with a specialist who gave her an ultrasound 4 months ago wich. Was showing her liver looking fine. What should i be doing or what could this be?
Asked On : Sun, 17 Feb 2013
Answers:  1 Views:  50
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Medical Topics
General Surgeon 's  Response
Apr 2013
Well you didnt mention how old your daughter is.
Elevated enzymes can be sign of any liver damage or bile duct disorder. If she doesnt have any symtpoms then you shouldnt be worried.
Usually when no cause is found then autoimmune hepatitis needs to be considered.
Just do often examination and check enzymes levels, if any symptoms occur then further tests such as liver biopsy and CT must be done.
Wish you good health
Answered: Sun, 17 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor